MAUDE Adverse Event Report: MEDTRONIC PUERTO RICO OPERATIONS CO. REVEAL XT; DETECTOR AND ALARM, ARRHYTHMIA

MEDTRONIC PUERTO RICO OPERATIONS CO. REVEAL XT; DETECTOR AND ALARM, ARRHYTHMIA
Model Number 9529
Medical Device Problem Code Under-Sensing (1661)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 08/29/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was reported that the implantable cardiac monitor (icm) experienced a pause episode that looks to be loss of contact.The icm remains in use.No patient complications have been reported as a result of this event.

Brand Name
REVEAL XT
Common Device Name
DETECTOR AND ALARM, ARRHYTHMIA
Manufacturer (Section D)
MEDTRONIC PUERTO RICO OPERATIONS CO.
road 31, km. 24, hm 4
ceiba norte industrial park
juncos PR 00777
MDR Report Key9096623
Report Number3004209178-2019-18027
Device Sequence Number19508098
Product Code DSI
UDI-Device Identifier00643169494893
UDI-Public00643169494893
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K103764
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/20/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date03/28/2020
Device Model Number9529
Device Catalogue Number9529
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/04/2019
Initial Report FDA Received Date09/20/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age81 YR